# SDR SWAA2014040326815

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 41,981 hours, 24,487 cycles
- Engine: Cfmint CFM567B22
- Engine time: 7,885 hours, 4,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874133
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK & DECLARED EMERGENCY.  NR 1 ENGINE FAILED ON CLIMB OUT.  R & R NR 1 ENGINE IAW MT.
